# SDR FDEA201102080505

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54104
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: FLOOR SUPPORT AT DOOR 2R STN 710 RBL 64, HAS SURFACE CORROSION AROUND   FASTENER HOLE. CORRODED FLOOR SUPPORT R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
